MathSciNet Relay Station
MathSciNet bibliographic data
MR1975799 (2004b:76005) 76A05 (35Q35 76B03 76D03 76E30)
Busuioc, Adriana Valentina; Ratiu, Tudor S. The second grade fluid and averaged Euler equations with Navier-slip boundary conditions. Nonlinearity 16 (2003), no. 3, 1119–1149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement